Publications
Publications
Author:  
All :: A, B, C, D, E, F, G, H, I, J, K, L, M, N, O, P, Q, R, S, T, U, V, W, X, Y, Z 
All :: S. Dolado, ... , Szmidt, Szymańska, Szymanska, Székelyhidi 
References
31.
Tristan Buckmaster, Camillo De Lellis, Philip Isett and Jr., László Székelyhidi
Anomalous dissipation for 1/5-Hölder Euler flows
Ann. of Math. (2), 182(1):127--172
2015
30.
Bernd Kirchheim, Emanuele Spadaro and Jr., László Székelyhidi
Equidimensional isometric maps
Comment. Math. Helv., 90(4):761--798
2015
29.
Camillo De Lellis and László Székelyhidi
On h-principle and Onsager's conjecture
Eur. Math. Soc. Newsl., (95):19--24
2015
28.
Camillo De Lellis and Jr., László Székelyhidi
Dissipative Euler flows and Onsager's conjecture
J. Eur. Math. Soc. (JEMS), 16(7):1467--1505
2014
27.
A. Choffrut and Jr., L. Székelyhidi
Weak solutions to the stationary incompressible Euler equations
SIAM J. Math. Anal., 46(6):4060--4074
2014
26.
Jr., László Székelyhidi
The h-principle and turbulence
Proceedings of the International Congress of Mathematicians---Seoul 2014. Vol. III , page 503--524.
Publisher: Kyung Moon Sa, Seoul,
2014
25.
Camillo De Lellis and Jr., László Székelyhidi
Dissipative continuous Euler flows
Invent. Math., 193(2):377--407
2013
24.
Nicholas Boros, Jr., László Székelyhidi and Alexander Volberg
Laminates meet Burkholder functions
J. Math. Pures Appl. (9), 100(5):687--700
2013
23.
Camillo De Lellis and László Székelyhidi
Continuous dissipative Euler flows and a conjecture of Onsager
European Congress of Mathematics
page 13--29.
Publisher: Eur. Math. Soc., Zürich,
2013
22.
Jr., László Székelyhidi
From isometric embeddings to turbulence
HCDTE lecture notes. Part II. Nonlinear hyperbolic PDEs, dispersive and transport equations Volume 7 of AIMS Ser. Appl. Math.
page 63.
Publisher: Am. Inst. Math. Sci. (AIMS), Springfield, MO,
2013
21.
Jr., László Székelyhidi
Global solutions of the 2D Euler equations, starting with the work of Witold Wolibner
Wiad. Mat., 48(2):257--269
2012
20.
Jr., László Székelyhidi
Relaxation of the incompressible porous media equation
Ann. Sci. �c. Norm. Supér. (4), 45(3):491--509
2012
Page:  
Previous | 1, 2, 3, 4 | Next
Export as:
BibTeX, XML